Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Mobic

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 11-21-2007, 05:02 PM
Mae
Guest
 
Posts: n/a
Default Dreams

I also had disturbing dreams that would frighten me...I had only been on mobic for a couple days due to a back injury (minor) and knee pain from a lateral miniscus injury....Point being that these dreams were quite odd. Once I stopped the medication the dreams stopped...I don't recall ever having dreams like this from anything. The pain is miserable but who wants to wake up freaking out in the middle of the night? Not sure if the pain outweighs the dreams at this point...
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Vivid dreams Denise O Protonix 1 05-12-2008 06:58 PM
Dreams Barb Mobic 0 10-01-2007 03:52 PM
Dreams Bob Mobic 0 09-13-2007 04:16 PM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 02:42 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2019, vBulletin Solutions, Inc.